Duke Mathematical Journal

Generalized “decimal” expansions of real numbers

Calvin T. Long

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 36, Number 2 (1969), 417-424.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077378312

Digital Object Identifier
doi:10.1215/S0012-7094-69-03650-3

Mathematical Reviews number (MathSciNet)
MR0240040

Zentralblatt MATH identifier
0176.33002

Subjects
Primary: 10.05

Citation

Long, Calvin T. Generalized “decimal” expansions of real numbers. Duke Math. J. 36 (1969), no. 2, 417--424. doi:10.1215/S0012-7094-69-03650-3. https://projecteuclid.org/euclid.dmj/1077378312


Export citation